# SDR SWAA2015070841512

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 72,817 hours, 69,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER BULLNOSE LIGHT LENS COVER LOOSE AT ROW 5.  SECURED COVER IAW SIP.
